| Catalog Number |
3002S3CUSTOM |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.The devices were not evaluated, as the issue was identified and resolved during a troubleshooting call between the customer and stryker technical support.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 2 malfunction events, where it was reported the unit had phantom motion.There was no patient involvement.